# SDR WX0A2021071973771

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 10,993 hours, 5,610 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF YELLOW HYRAULIC FLUID AND ASSOCIATED RESERVOIR LOW LEVEL ECAM. / FOUND ENG 2 YEL HYD PRESS SW LINE PN -AE-720334-1 LEAKING. REPLACED LINE AND RESERVICED YEL HYD IAW AMM 29-13-49 PB 401 CONF 06. VERIFIED YEL HYD PUMP NOT CAVITATED IAW AMM 29-00-00-280-006-A01. OPS AND LEAK CHECK GOOD. OK TO RETURN TO SERVICE."
